You are here:

Birth Control/birth control side effects

Advertisement


Question
Hi. I've been on Junel 1/20 for over 3 months. Switched from Sprintec which j had no side effects from.
I only had a few headaches and that's about it.
But after 3 months of taking it I have developed breast and nipple tenderness and changes in color and size. This side effect is also getting worse usually hurting so bad I dread putting A bra on. This has been happening for about 2 weeks. Also I've had hip and leg pain that can last all day.
So my real question is is it possible for me to develop a side effect after 3 months and for the side effect to get worse instead of better?

Answer
Hi Carrie, Yes, it could be possible that you could develop a side effect now. But I can't tell you for sure if that is what this symptom is. You could contact your doctor to find out what is the problem. Or you can discontinue this birth control method and see what happens. I don't usually recommend hormonal birth control. So email me at CHERYL51@aol.com so we can talk more.

Sincerely,
Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.